# SDR CALA2013112293201

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,773 hours, 14,602 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 54
- Condition: Faulty
- Location: Nr 6 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 6 SPOILER FLOATED DURING TEST FLIGHT.  R & R SPOILER ACTUATOR IAW AMM 27-61-02 ON NR 36598.
